# SDR ASAA2017072821474

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 34,540 hours, 10,432 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 1 ENGINE TREND DATA SHOWS EGT SCATTER AND DECREASE IN HOT DAY MARGIN. ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED. PERFORMED ALTERNATE DEACTIVATION PROCEDURES FOR L/E SLATS AND NR 1 ENG THRUST REVERSER IAW AMP CHAP 5 SEC 5-07-01. PROCEEDED TO CLEANING ALL OF THE EGT SYSTEM CONNECTORS IAW AMM 70-70-01-200-801-F00 AND PERFORMED GOOD OPS CHECK.  NR 1 ENG T49.5 PRIOR: S1- 90.14 S2- 50.65 S3- 58.89 S4- 120.39#1 ENG T49.5 POST: S1-40.46 S2- 26.80 S3- 26.75 S4- 56.74.
